MathSciNet Relay Station
MathSciNet bibliographic data
MR1241579 (94k:30012) 30C35
Luh, Wolfgang Universal functions and conformal mappings. Serdica 19 (1993), no. 2-3, 161–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement